MathSciNet Relay Station
MathSciNet bibliographic data
MR431185 (55 #4187) 57B10 (57D65 55G35)
Brumfiel, Gregory W.; Morgan, John W. Homotopy theoretic consequences of N. Levitt's obstruction theory to transversality for spherical fibrations. Pacific J. Math. 67 (1976), no. 1, 1–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement